# SDR 2002UALA00533

- Difficulty date: March 25, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER SURFACE BODY STATION 727E STRINGER 25R TO STRINGER 26R HAS EXCESS MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP REPAIR.
